# SDR USAA001926

- Difficulty date: November 13, 2000
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 44,425 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 2 INCHES, BS 178, WL 195, LBL 24.  REPAIRED SRM 53-10-08 FIG 207.  (M)
